A 22-year-old female asked:
Hi. my mother is a frontline healthcare worker. she has been having an adverse reaction to the covid-19 vaccine for 7 days. i'm looking to discuss her symptoms with someone and seeking advice about next steps. please advise. thank you?
2 doctor answers • 4 doctors weighed in
Psychiatry 55 years experience
COVID Vaccin effects: You are a Caring Son!
I understand your distress due to “adverse reaction to the COVID-19 vaccine in your mother”
Please call your mother’s Physician and have your mother describe her symptoms and request for visit for Diagnosis and Treatment.
You can also share your observations and concerns.
If Physician is not available, take your mother to Urgent Care for Diagnosis and Treatment.
Reviewed Feb 28, 2021
Psychiatry 25 years experience
COVID 19 vaccine: You posted on the Free Public Health Education site for HealthTap where we do not diagnosis, consult, treat or refer. Please consult using a telemedicine site for consultation or your mother can contact her physician directly to discuss. Take care. If there is a specific question, please feel free to make another post.
Answered Feb 27, 2021
Last updated Feb 28, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.